# SDR SWAA2019052833109

- Difficulty date: May 20, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAMINATED 242WF, BETWEEN BS. 887 TO BS. 1016.  REPAIRED FLOOR PANEL 242WF IAW SRM.
